# SDR HSYA2012051512

- Difficulty date: May 15, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N926FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0026
- Aircraft time: 10,528 hours, 14,798 cycles
- Engine: Pwa PT6A114A
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 9903386RX
- Part serial: 0142
- Condition: Erratic
- Location: Fuel Flow
- Part time: 9,931 hours, 14,096 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENROUTE AND SHORTLY PRIOR TO ARRIVAL,  OBSERVED FUEL FLOW INDICATOR ERRATIC.  THE FUEL FLOW VARIED FROM 340 PPH TO 390 PPH AT SET POWER.  THE ENGINE WAS NOT SURGING AND NG AND ITT INDICATIONS NORMAL.   DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.    MX TROUBLESHOT ACFT FUEL FLOW INDICATING SYS AND FOUND A BAD FUEL FLOW TRANSMITTER.  MX R & R FUEL FLOW TRANSMITTER IAW MM 73-00-00.  OPS AND LEAK CHECK PERFORMED AND ENGINE POWER RUN COMPLETED - ALL PARAMETERS AND CHECKED GOOD.
